# SDR SWIA201437292

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 30,154 hours, 24,648 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Condition: Failed
- Location: Rudder/Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE RUDDER WENT HARD LEFT, DISCONNECTED THE AUTO PILOT, ENGAGED AGAIN AND ALL WENT WELL FOR THE REST OF THE FLIGHT.  REPLACED RUDDER AILERON TRIM PANEL IAW AMM.
